# SDR SCNA99134

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R17
- Condition: Inop
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE AFT CARGO FIRE INDICATION AND NR 2 AFT SMOKE DETECTOR WAS ON INTERMITTENTLY.  FIRED NR 1 AND NR 2 BOTTLES AND COMPLIED WITH THE COM.  REMOVED AND REPLACED THE NR 2 AFT CARGO SMOKE DETECTOR AND BOTH FIRE BOTTLES.  OPERATIONAL TEST WAS NORMAL.
